Alert archive / California / Wind Advisories in 2016
Wind Advisory 27, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 14, 2016, 5:11 AM PDT for Los Angeles County, California. It took effect at Mar 14, 2016, 12:00 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2016, 5:11 AM PDT (12:11 UTC)
- In effect from
- Mar 14, 2016, 12:00 PM PDT
- Expired
- Mar 15, 2016, 9:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
211 WWUS76 KLOX 141211 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 511 AM PDT MON MAR 14 2016 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS EVENING THROUGH MID MORNING TUESDAY... STRONG ONSHORE GRADIENTS WILL BRING GUSTY WEST WINDS TO THE ANTELOPE VALLEY THIS AFTERNOON. BY THIS EVENING...SHARPENING NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO DEVELOP ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH IN THE ANTELOPE VALLEY TONIGHT...AND ACROSS THE REMAINDER OF THE ADVISORY AREA TUESDAY MORNING. CAZ059-142015- /O.NEW.KLOX.WI.Y.0027.160314T1900Z-160315T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 511 AM PDT MON MAR 14 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT TUESDAY. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. | * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-142015- /O.NEW.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 511 AM PDT MON MAR 14 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY. * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS...WITH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ON THE SOUTH COAST. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-142015- /O.NEW.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 511 AM PDT MON MAR 14 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY. * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB/ASR
4 follow-up statements
479 WWUS76 KLOX 141951 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1251 PM PDT MON MAR 14 2016 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS EVENING THROUGH MID MORNING TUESDAY... STRONG ONSHORE GRADIENTS WILL BRING GUSTY WEST WINDS TO THE ANTELOPE VALLEY THIS AFTERNOON. BY THIS EVENING...SHARPENING NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO DEVELOP ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH IN THE ANTELOPE VALLEY TONIGHT...AND ACROSS THE REMAINDER OF THE ADVISORY AREA TUESDAY MORNING. CAZ059-150700- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1251 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. | * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-150700- /O.CON.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1251 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST...STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-150700- /O.CON.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1251 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
999 WWUS76 KLOX 150430 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 PM PDT MON MAR 14 2016 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS EVENING THROUGH MID MORNING TUESDAY... SHARPENING NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS TO DEVELOP ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH IN THE ANTELOPE VALLEY TONIGHT...AND ACROSS THE REMAINDER OF THE ADVISORY AREA TUESDAY MORNING. CAZ088-151230- /O.EXA.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 930 PM PDT MON MAR 14 2016 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE I-5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-151000- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 930 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. | * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-151230- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 930 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST... STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-151230- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 930 PM PDT MON MAR 14 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
508 WWUS76 KLOX 150955 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 AM PDT TUE MAR 15 2016 ...GUSTY WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH THIS MORNING... A TIGHT NORTH TO SOUTH GRADIENT WILL CONTINUE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA COUNTY...ESPECIALLY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH ACROSS THE ADVISORY AREA THIS MORNING. CAZ059-151100- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 255 AM PDT TUE MAR 15 2016 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA THIS MORNING. $$ CAZ039-052-151600- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 255 AM PDT TUE MAR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST... STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-151600- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 255 AM PDT TUE MAR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-151600- /O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 255 AM PDT TUE MAR 15 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH MID MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
244 WWUS76 KLOX 151554 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 854 AM PDT TUE MAR 15 2016 CAZ039-052-151700- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 854 AM PDT TUE MAR 15 2016 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... LOCAL NORTH WINDS GUSTING TO 30 MPH WILL CONTINUE THROUGH THE MORNING...MAINLY IN THE SANTA YNEZ RANGE AND BELOW PASSES AND CANYONS. $$ CAZ053-054-151700- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 854 AM PDT TUE MAR 15 2016 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... LOCAL NORTH WINDS GUSTING TO 40 MPH WILL CONTINUE THROUGH THE MORNING. $$ CAZ088-151700- /O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 854 AM PDT TUE MAR 15 2016 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... LOCAL NORTH WINDS GUSTING TO 25 MPH WILL CONTINUE THROUGH THE MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 14, 4:07 AM PDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 14, 4:07 AM PDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
407 AM PDT MON MAR 14 2016
.SYNOPSIS...
MOIST WESTERLY FLOW WILL MAINTAIN A CHANCE OF LIGHT RAIN ACROSS
MUCH OF THE REGION THIS MORNING. DRYING WILL BEGIN THIS AFTERNOON
AS THE FLOW TURNS NORTHERLY. BUILDING HIGH PRESSURE ALOFT AND
OFFSHORE FLOW WILL BRING SIGNIFICANT WARMING TUESDAY AND WEDNESDAY
WITH LOCALLY GUSTY WINDS AT TIMES. DRY WEATHER WITH WELL ABOVE
NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND...ALTHOUGH
THERE MAY BE A FEW DEGREES OF COOLING.
&&
.SHORT TERM...(TDY-WED)
MOIST SLIGHTLY CYCLONIC WESTERLY LOW LEVEL FLOW ACROSS THE REGION
EARLY THIS MORNING...KEEPING PLENTY OF CLOUDS IN PLACE. SOME LIGHT
RAIN CONTINUED ACROSS THE CENTRAL COAST...AND ACROSS THE VALLEYS
AND FOOTHILLS OF LOS ANGELES COUNTY. WILL KEEP CHANCE POPS IN
THESE AREAS THROUGH THE MORNING...WITH SLIGHT CHANCE POPS
ELSEWHERE. HOWEVER...WITH THE FLOW BEGINNING TO TRANSITION TO A
MORE NWLY DIRECTION...DOWNSLOPING SHOULD KEEP SOUTHERN SBA COUNTY
AND COASTAL AND MOST VALLEY AREAS OF VTU COUNTY DRY AND PARTLY
CLOUDY. SKIES SHOULD BECOME PARTLY CLOUDY IN MOST AREAS THIS
MORNING...ALTHOUGH CLEARING MAY BE SLOW AND INCOMPLETE ACROSS LOS
ANGELES COUNTY...ESPECIALLY IN THE SAN GABRIEL VALLEY...FOOTHILLS
AND MTNS. MAX TEMPS WILL BE UP A FEW DEGREES IN MOST AREAS
TODAY...GENERALLY CLOSE TO NORMAL FOR MID MARCH.
STRONG WEST WINDS WILL DEVELOP IN THE ANTELOPE VALLEY BY THIS
AFTERNOON...LIKELY REACHING ADVISORY LEVELS. N-S GRADIENTS WILL
INCREASE ACROSS THE REGION LATE THIS AFTERNOON AND THIS
EVENING...AND SUBSIDENCE WILL OVERSPREAD THE AREA. DURING THE
EVENING...EXPECT NW TO N WINDS TO INCREASE TO ADVISORY LEVELS
ACROSS THE MTNS OF SBA COUNTY AND THE ADJACENT SOUTH COAST...AND
ACROSS THE MTNS OF L.A. AND VTU COUNTIES...PARTICULARLY THROUGH
THE INTERSTATE 5 CORRIDOR. GUSTY WINDS WILL LIKELY SPREAD INTO THE
SANTA CLARITA VALLEY...PORTIONS OF THE SAN FERNANDO VALLEY...
THE ERN VLYS OF VTU COUNTY...THE SANTA MONICA MTNS...AND COASTAL
SECTIONS OF L.A. COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO
THE HOLLYWOOD HILLS. AT THIS TIME...EXPECT WINDS TO REMAIN BELOW
ADVISORY LEVELS IN THESE AREAS...BUT WOULD NOT BE SURPRISED IF
GUSTS JUST REACH ADVISORY THRESHOLDS IN THE WINDIER LOCATIONS.
HEIGHTS WILL RISE ACROSS THE REGION ON TUE AS AN UPPER HIGH
AMPLIFIES IN THE ERN PACIFIC. SKIES WILL BECOME MOSTLY CLEAR
TONIGHT...THEN TUESDAY WILL BE MOSTLY SUNNY. WINDS WILL BEGIN TO
DIMINISH IN MOST AREAS DURING THE MORNING. MAX TEMPS WILL JUMP
SIGNIFICANTLY ON TUE...AND HIGHS COULD REACH 80 DEGREES IN THE
WARMER LOCATIONS IN THE VALLEYS OR INTERIOR SECTIONS OF THE
COASTAL PLAIN.
THE LOW LEVEL FLOW WILL TURN NELY TUE NIGHT AND WED. EXPECT GUSTY
NE WINDS IN THE MTNS AND MANY VALLEY AREAS OF L.A. AND VTU
COUNTIES...AND THE VTU COUNTY COASTAL PLAIN LATE TUE NIGHT AND WED
MORNING...BUT IT APPEARS THAT WINDS WILL REMAIN JUST BELOW
ADVISORY LEVELS. MAX TEMPS WILL JUMP UP SEVERAL MORE DEGREES IN
MOST AREAS ON WED...WITH TEMPERATURES RISING WELL INTO THE 80S IN
THE WARMEST LOCATIONS IN THE VLYS AND ACROSS THE INTERIOR SECTIONS
OF THE COASTAL PLAIN.
.LONG TERM...(THU-SUN)
THE UPPER HIGH WILL HOLD FIRMLY IN PLACE ON THU. PRESSURE
GRADIENTS WILL START THE DAY OFFSHORE...WITH LOCALLY GUSTY NE
WINDS STILL POSSIBLE IN THE MTNS OF L.A. AND VTU COUNTIES.
GRADIENTS WILL TURN WEAKLY ONSHORE IN THE AFTERNOON. IT WILL BE
ANOTHER VERY WARM DAY...ALTHOUGH THERE MAY BE A FEW DEGREES OF
COOLING...AT LEAST ACROSS THE COASTAL PLAIN. THE UPPER RIDGE WILL
FLATTEN OUT FRI THROUGH SUN...BUT HEIGHTS WILL REMAIN HIGH.
ALTHOUGH THERE MAY BE SOME COOLING...EXPECT TEMPS TO REMAIN
WELL ABOVE NORMAL IN MOST AREAS FRI THROUGH SUN...WITH DRY
WEATHER CONTINUING.
&&
.AVIATION...14/12Z...
WILL BE ISSUED WITH THE 12Z TAFS.
&&
.MARINE...14/330 AM
FOR THE OUTERS WATERS,HIGH CONFIDENCE IN CURRENT FORECAST. SMALL
CRAFT ADVISORY CONDITIONS DUE TO HAZARDOUS SEAS OR NORTHWESTERLY
WINDS THROUGH WEDNESDAY MORNING. HIGH CONFIDENCE IN WINDS AND
SEAS SUBSIDING BELOW SMALL CRAFT ADVISORY LEVELS.
LOW CONFIDENCE IN FORECAST IN SBA CHANNEL ESP WESTERN THIRD WHERE
THERE IS A 40 PERCENT CHANCE OF SMALL CRAFT CONDITIONS THIS
AFTERNOON AND EVENING. GOOD CONFIDENCE IN REST OF INNER WATERS
FORECAST.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT
FOR ZONES 34-35. (SEE LAXCFWLOX).
BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON FOR
ZONE 39. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
TUESDAY FOR ZONES 39-52>54. (SEE LAXNPWLOX).
HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
FOR ZONES 40-41-87. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT TUESDAY
FOR ZONE 59. (SEE LAXNPWLOX).
PZ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR
ZONES 645-670-673-676. (SEE LAXMWWLOX).
&&
PUBLIC...DB
AVIATION...RORKE
MARINE...RORKE
SYNOPSIS...DB
WEATHER.GOV/LOSANGELESHazardous weather outlook, Mar 13, 6:00 AM PDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN MAR 13 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-141300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY HIGH SURF WILL AFFECT WEST AND NORTHWEST FACING BEACHES TODAY AND TONIGHT. THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES TODAY. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES MONDAY THROUGH TUESDAY. THERE IS A CHANCE OF HIGH SURF ON WEST AND NORTHWEST FACING BEACHES MONDAY THROUGH TUESDAY. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.